# SDR DHL9980218C

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD PIT (C-1) CARGO SCUFF HAD A CRACK, 13 FASTENERS DAMAGED AND SPARK BURN AT LOWER LT AREA.  DOT 3822.  STOP DRILLED CRACK AND REMOVED DAMAGED FASTENERS AT FWD PIT (C1) CARGO SCUFF AT LOWER LT AREA IAW DC-8 SRM 51-1-21 PG 1.  TREATED, PRIMED DOUBLER AND REWORKING AREA AS PER SRM 51-1-8 PG 16 & 13 PAR 6 AND 6F.  INSTALLED REPAIRED DOUBLER AS PER SRM 51-1-21 PG 1.
